# SDR R61A2021031000224

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON REAR FUSELAGE FLOOR STRUCTURE LH GUSSET PLATE AT FR90. FUSELAGE FLOOR STRUCTURE LH GUSSET PLATE AT FR90 FOUND CORRODED HAS BEEN REMOVED AND REPLACED IAW EMB SRM 51-41-02.  A/C REMAINS IN CHECK.
